# SDR CALA2015022400125

- Difficulty date: February 24, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N37472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 6,757 hours, 2,215 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO ACFT FAILED TO PRESSURIZE IN FLIGHT WITH PACKS ON & AUTO BLEEDS ON.  ASSOCIATED CABIN ALT WARNING AT APPROX 12000 FT, USED MANUAL TO CLOSE OUTFLOW VLV FROM FULL OPEN POSITION TO PRESSURIZE ACFT.  EMER DECLARED WITH ATC.  ACCOMPLISHED DCPC BITE PROCEDURE IAW FIM 21-31-00-810-801, SYS GOOD.  ACCOMPLISHED CABIN PRESS LEAK CHECK TEST IAW AMM 05- 51-91-790-801, CHECKED GOOD.
